Table of Contents

Pierpaolo Angelini
Space of alternatives as a foundation of a mathematical model concerning decision-making under conditions of uncertainty
J. Math. Comput. Sci., 9 (2019), 501-532

Dipansha Kumari, H.G. Nagaraja
Invariant submanifolds of N(κ)-contact metric manifolds
J. Math. Comput. Sci., 9 (2019), 533-550

Mohammad Farid
Existence results for generalized mixed vector variational-like inequality problems with exponential type invexities
J. Math. Comput. Sci., 9 (2019), 551-570

D. Babu, P. Govindaraju, U. Rizwan
A δ- shock maintenance model for a deteriorating system with imperfect delayed repair under partial product process
J. Math. Comput. Sci., 9 (2019), 571-581

Yirong Yang, Huaping Wang
The monochromatic connectivity of 3-chromatic graphs
J. Math. Comput. Sci., 9 (2019), 582-589

Franck Delplace
The rectangular elastic membrane for Apery’s and Catalan’s constants calculation
J. Math. Comput. Sci., 9 (2019), 590-604

Langpoklakpam Premila Devi, Laishram Shambhu Singh
Quadrupled best proximity point theorems in partially ordered metric spaces
J. Math. Comput. Sci., 9 (2019), 605-631

Grace Gakii Muthuri, David M. Malonza, Farai Nyabadza
Modeling the effects of treatment on alcohol abuse in Kenya incorporating mass media campaign
J. Math. Comput. Sci., 9 (2019), 632-653


Copyright ©2022 JMCS